# SDR CA101104006

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767223
- Aircraft time: 69,893 hours
- Engine: Ge CF680A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 332T12043
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, OIL FOUND UNDER NR 1 ENGINE MAINTENANCE INSPECTION FOUND LINE CRACKED TO THE OIL DIFFERENTIAL PRESS SWITCH  LINE REPLACED, CHECKED SERVICEABLE.
